Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$A_{\infty}$–resolutions and the Golod property for monomial rings

Robin Frankhuizen

Algebraic & Geometric Topology 18 (2018) 3403–3424
Bibliography
1 L L Avramov, Obstructions to the existence of multiplicative structures on minimal free resolutions, Amer. J. Math. 103 (1981) 1 MR601460
2 L L Avramov, Infinite free resolutions, from: "Six lectures on commutative algebra" (editors J Elias, J M Giral, R M Miró-Roig, S Zarzuela), Progr. Math., Birkhäuser (1998) 1
3 D Bayer, I Peeva, B Sturmfels, Monomial resolutions, Math. Res. Lett. 5 (1998) 31 MR1618363
4 P Beben, J Grbić, Configuration spaces and polyhedral products, Adv. Math. 314 (2017) 378 MR3658721
5 A Berglund, Poincaré series of monomial rings, J. Algebra 295 (2006) 211 MR2188858
6 A Berglund, M Jöllenbeck, On the Golod property of Stanley–Reisner rings, J. Algebra 315 (2007) 249 MR2344344
7 A Björner, G M Ziegler, Broken circuit complexes: factorizations and generalizations, J. Combin. Theory Ser. B 51 (1991) 96 MR1088629
8 V M Buchstaber, T E Panov, Toric topology, 204, Amer. Math. Soc. (2015) MR3363157
9 J Burke, Higher homotopies and Golod rings, preprint (2015) arXiv:1508.03782
10 E Getzler, J D S Jones, A–algebras and the cyclic bar complex, Illinois J. Math. 34 (1990) 256 MR1046565
11 E S Golod, On the homology of certain local rings, Uspekhi Mat. Nauk 33 (1978) 177 MR511890
12 J Grbić, S Theriault, The homotopy type of the complement of a coordinate subspace arrangement, Topology 46 (2007) 357 MR2321037
13 J Grbić, S Theriault, The homotopy type of the polyhedral product for shifted complexes, Adv. Math. 245 (2013) 690 MR3084441
14 T H Gulliksen, G Levin, Homology of local rings, 20, Queen’s University (1969) MR0262227
15 K Iriye, D Kishimoto, Decompositions of polyhedral products for shifted complexes, Adv. Math. 245 (2013) 716 MR3084442
16 M Jöllenbeck, On the multigraded Hilbert and Poincaré–Betti series and the Golod property of monomial rings, J. Pure Appl. Algebra 207 (2006) 261 MR2254886
17 T V Kadeišvili, On the theory of homology of fiber spaces, Uspekhi Mat. Nauk 35 (1980) 183 MR580645
18 L Katthän, The Golod property for Stanley–Reisner rings in varying characteristic, J. Pure Appl. Algebra 220 (2016) 2265 MR3448795
19 L Katthän, A non-Golod ring with a trivial product on its Koszul homology, J. Algebra 479 (2017) 244 MR3627285
20 B Keller, Introduction to A–infinity algebras and modules, Homology Homotopy Appl. 3 (2001) 1 MR1854636
21 M Kontsevich, Homological algebra of mirror symmetry, from: "Proceedings of the International Congress of Mathematicians, I" (editor S D Chatterji), Birkhäuser (1995) 120 MR1403918
22 D M Lu, J H Palmieri, Q S Wu, J J Zhang, A–infinity structure on Ext–algebras, J. Pure Appl. Algebra 213 (2009) 2017 MR2533303
23 J P May, Matric Massey products, J. Algebra 12 (1969) 533 MR0238929
24 J McCleary, editor, Higher homotopy structures in topology and mathematical physics, 227, Amer. Math. Soc. (1999) MR1665455
25 S A Merkulov, Strong homotopy algebras of a Kähler manifold, Internat. Math. Res. Notices (1999) 153 MR1672242
26 J Mermin, Three simplicial resolutions, from: "Progress in commutative algebra, I" (editors C Francisco, L Klingler, S Sather-Wagstaff, J C Vassilev), de Gruyter (2012) 127 MR2932583
27 I Novik, Lyubeznik’s resolution and rooted complexes, J. Algebraic Combin. 16 (2002) 97 MR1941987
28 V Reiner, V Welker, Linear syzygies of Stanley–Reisner ideals, Math. Scand. 89 (2001) 117 MR1856984
29 J D Stasheff, Homotopy associativity of H–spaces, I, Trans. Amer. Math. Soc. 108 (1963) 275 MR0158400
30 J D Stasheff, Homotopy associativity of H–spaces, II, Trans. Amer. Math. Soc. 108 (1963) 293 MR0158400
31 J Stasheff, Differential graded Lie algebras, quasi-Hopf algebras and higher homotopy algebras, from: "Quantum groups" (editor P P Kulish), Lecture Notes in Math. 1510, Springer (1992) 120 MR1183483
32 D K Taylor, Ideals generated by monomials in an R–sequence, PhD thesis (1966) MR2611561